# SDR SIMA3337

- Difficulty date: November 28, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4967 - CREW REPORTS CABIN EMERGENCY FLASHLIGHT NOT TESTING.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPOSITIONED FLIGHT ATTENDANT FLASHLIGHT TO PROPER POSITION.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
